# SDR SIMA202004297002

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 36,128 hours, 31,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 124559
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTS FROM ROW 1 THRU 7 INOP-C/A-REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPPLY #2 ABOVE SERVICE DOOR IAW AMM 33-50-04, OPS CHK GOOD.
